MAUDE Adverse Event Report: GENICON GENICON; POLY POUCH (PORTS CODE)

GENICON GENICON; POLY POUCH (PORTS CODE)
Model Number 210-005-152
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Capa (b)(4) has been issued to operations to investigate the failure and ensure proper containment and corrective actions.
 
Event or Problem Description
A unit of product, 210-005-152 (i9525-a) was found to not be sealed by the manufacturer thus the sterile barrier was not in tact when it reached the customer.

Brand Name
GENICON
Common Device Name
POLY POUCH (PORTS CODE)
Manufacturer (Section D)
GENICON
6869 stapoint court
suite 114
winter park FL 32792
MDR Report Key8448736
Report Number3002590791-2019-00001
Device Sequence Number16897470
Product Code GEA
UDI-Device Identifier00877972005452
UDI-Public00877972005452
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K982472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/06/2023
Device Model Number210-005-152
Device Catalogue Number210-005-152
Device Lot NumberI9525-A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;